Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sur des solutions maximales de l'équation de translation

  • 14 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Travaux Cités

  1. [1]

    Barcz, E., Kania, M. andMoszner, Z. Sur les automates commutatifs, Zeszyt Naukowe Uniwersytetu Jagiellońskiego19 (1977), 195–199.

  2. [2]

    McKiernan, M. A. On iteration groups and related functional equations, Aequationes Math.32 (1986), 37–46.

  3. [3]

    Moszner, Z. Structure de l'automate plein, réduit et inversible, Aequationes Math.9(1) (1973), 46–59.

  4. [4]

    Moszner, Z. Sur les propriétés complémentaires des solutions de l'équation de translation, Annales Polonici Math.52 (1990), 27–36.

  5. [5]

    Sklar, A. Remark and Problem 24 (about maximal familes of commuting functions). Report of Meeting. The Twenty-seventh International Symposium on Functional Equations, Aequationes Math.39(2/3) (1990), 313.

  6. [6]

    Sibirsky, K. S. Introduction to topological dynamics, Noordhoff, Leiden, 1975.

  7. [7]

    Zupnik, D. On interassociativity and related questions, Aequationes Math.6(2/3) (1971), 141–148.

Download references

Author information

Additional information

Dédié à la mémoire de Alexander M. Ostrowski à l'occasion de l'anniversaire de sa naissance

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Moszner, Z. Sur des solutions maximales de l'équation de translation. Aeq. Math. 42, 154–165 (1991). https://doi.org/10.1007/BF01818487

Download citation

AMS (1980) Subject classification

  • 39B50